Journal of Symbolic Logic

A Second Order Version of $S^i_2$ and $U^1_2$

Gaisi Takeuti

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 1038-1063.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743750

Digital Object Identifier
doi:10.2178/jsl/1183743750

Mathematical Reviews number (MathSciNet)
MR1129166

Zentralblatt MATH identifier
0747.03028

JSTOR
links.jstor.org

Citation

Takeuti, Gaisi. A Second Order Version of $S^i_2$ and $U^1_2$. J. Symbolic Logic 56 (1991), no. 3, 1038--1063. doi:10.2178/jsl/1183743750. https://projecteuclid.org/euclid.jsl/1183743750


Export citation